MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, 25 G X 1 IN RETRACTING NEEDLE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, 25 G X 1 IN RETRACTING NEEDLE; PISTON SYRINGE
Catalog Number 305311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd integra¿ syringe, 25 g x 1 in retracting needle was found leaking during use.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation results: no photos or samples were received in the columbus plant for evaluation therefore failure mode could not be verified and root cause could not be determined.Dhr: 305311-5142547 conversion to 8000585 batches 4203842, 4307507, and 4273665.All batches were revised and no defects were found in dhr's.Based on the above, capa not necessary.

Brand Name
BD INTEGRA¿ SYRINGE, 25 G X 1 IN RETRACTING NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key6956190
Report Number1911916-2017-00274
Device Sequence Number745083
Product Code FMF
UDI-Device Identifier30382903053118
UDI-Public30382903053118
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2020
Device Catalogue Number305311
Device Lot Number5142547
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;